# SDR SIMA201134601

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 25,023 hours, 21,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9EL40868532
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND ROW 16 CEILING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ROW 16 CEILING EMERGENCY LIGHT IAW EMB 140 AMM 33-50-08.  THE AIRCRAFT WAS RETURNED TO SERVICE.
